Hail, Lawrence
- When
- August 10, 7:16 PM CST to 7:30 PM CST
- Where
- Lawrence County, Black Rock
- Measured
- 2.75 in hail
- Property damage
- $10,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 36.100, -91.100
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Aug 10, 2:00 PM CST, 5 hours 16 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 300 PM CDT TUE AUG 10 2004 .DISCUSSION... SHOWERS AND THUNDERSTORMS ARE DEVELOPING IN ALONG THE ARKANSAS/MISSOURI BORDER AND IN SOUTHERN KY ATTM NEAR A SURFACE BOUNDARY. THIS BOUNDARY/FRONT WILL DROP SLOWLY SOUTH INTO THE AREA TONIGHT. THE FRONT SHOULD MOVE SOUTH OF THE AREA BY WEDNESDAY EVENING. THIS PATTERN OPENS THE DOOR MILD DRY WEATHER THURSDAY THROUGH NEXT TUESDAY. TEMPERATURES WILL AGAIN BE MUCH COOLER THAN NORMAL. && .MEG...WATCHES/WARNINGS/ADVISORIES... AR...NONE. MS...NONE. MO...NONE. TN...NONE. && RENCH
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 310 AM CDT TUE AUG 10 2004 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>021-048>055-088>092-111100- ALCORN-BENTON-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DECATUR-DESOTO-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-PHILLIPS- POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-ST. FRANCIS- TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-UNION-WEAKLEY- YALOBUSHA- 310 AM CDT TUE AUG 10 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST ARKANSAS...NORTH MISSISSIPPI...WEST TENNESSEE AND THE MISSOURI BOOTHEEL. .DAY ONE... A COLD FRONT WILL MOVE INTO THE REGION TODAY. THERE WILL BE SOME SHOWERS AND THUNDERSTORMS TODAY AND TONIGHT. HOWEVER...THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN... THE FRONT WILL STILL BE OVER NORTH MISSISSIPPI ON WEDNESDAY AND ADDITIONAL THUNDERSTORMS ARE EXPECTED. THERE IS A SLIGHT RISK OF SEVERE WEATHER OVER NORTH MISSISSIPPI ON WEDNESDAY WITH DAMAGING WINDS BEING THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED OVER NORTH MISSISSIPPI ON WEDNESDAY. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL WEATHER INFORMATION... CHECK OUR WEB SITE AT HTTP://WWW.SRH.NOAA.GOV/MEG.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 621 PM CDT TUE AUG 10 2004 ARZ035-102345- CROSS AR- 621 PM CDT TUE AUG 10 2004 THIS SIGNIFICANT WEATHER ADVISORY IS FOR...CROSS COUNTY. A SEVERE THUNDERSTORM WAS LOCATED 14 MILES NORTHWEST OF HICKORY RIDGE AT 621 PM CDT...MOVING SOUTHEAST AT 15 MPH. PEOPLE IN WESTERN CROSS COUNTY SHOULD MONITOR THIS STORM CLOSELY. JCL
The Memphis radar (KNQA), 139 km away, was scanning. The volume nearest the first event began at 01:17 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2004Every state in 2004This day in weather historyWarnings in Arkansas, August 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5422044.